×

zbMATH — the first resource for mathematics

Asynchronous control for 2-D switched systems with mode-dependent average dwell time. (English) Zbl 1371.93073
Summary: This work is concerned with asynchronous control for a class of two-dimensional switched systems with mode-dependent average dwell time. The systems are formulated by the famous Fornasini-Marchesini local state-space model, and the switching signal of the switched controller involves time delays which lead to the asynchronism between controllers and subsystems. By extending mode-dependent average dwell time with the switched quadratic Lyapunov functional approach, the stabilization condition is established for 2-D asynchronously switched systems. Based on the stabilization result, mode-dependent state-feedback controllers are designed to guarantee \(\mathcal{H}_\infty\) performance and asymptotic stability of the corresponding closed-loop system. Finally, two examples are provided to illustrate the effectiveness of the proposed design scheme.

MSC:
93B36 \(H^\infty\)-control
93D05 Lyapunov and other classical stabilities (Lagrange, Poisson, \(L^p, l^p\), etc.) in control theory
93D15 Stabilization of systems by feedback
93C55 Discrete-time control/observation systems
93C05 Linear systems in control theory
93C30 Control/observation systems governed by functional relations other than differential equations (such as hybrid and switching systems)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Andersen, M.; Pakazad, S.; Hansson, A.; Rantzer, A., Robust stability of sparsely interconnected uncertain systems, IEEE Transactions on Automatic Control, 59, 8, 2151-2156, (2014) · Zbl 1360.93518
[2] Cichy, B.; Galkowski, K.; Rogers, E., Iterative learning control for spatiotemporal dynamics using crankcnicholson discretization, Multidimensional Systems and Signal Processing, 23, 185-208, (2012) · Zbl 1255.93051
[3] D’Andrea, R., & Chandra, R. (2002). Control of discrete time interconnected systems. In Proc. IEEE conf. decision control (pp. 240-245).
[4] Du, C.; Xie, L., \(\mathcal{H}_\infty\) control and filtering of two-dimensional systems, (2002), Springer Berlin
[5] Du, C.; Xie, L.; Zhang, C., \(\mathcal{H}_\infty\) control and robust stabilization of two-dimensional systems in Roesser models, Automatica, 37, 2, 205-211, (2001) · Zbl 0970.93013
[6] Duan, Z.; Xiang, Z., State feedback \(\mathcal{H}_\infty\) control for discrete 2D switched systems, Journal of the Franklin Institute, 350, 6, 1513-1530, (2013) · Zbl 1293.93608
[7] Duan, Z.; Xiang, Z.; Karimi, H., Delay-dependent exponential stabilization of positive 2D switched state-delayed systems in the Roesser model, Information Science, 272, 173-184, (2014) · Zbl 1341.93063
[8] Duan, Z.; Xiang, Z.; Karimi, H., Robust stabilisation of 2D state-delayed stochastic systems with randomly occurring uncertainties and nonlinearities, International Journal of Systems Science, 45, 7, 1402-1415, (2014) · Zbl 1290.93155
[9] Dymkov, M., & Dymkou, S. (2012). Repetitive and 2-D systems theory approach for modeling in gas networks. In Proceedings of 4th international conference in problems of cybernetics and informatics, Baku, Azerbaijan (pp. 1-4).
[10] Guan, C.; Fei, Z.; Li, Z.; Xu, Y., Improved \(\mathcal{H}_\infty\) filter design for discrete-time Markovian jump systems with time-varying delay, Journal of the Franklin Institute, 353, 16, 4156-4175, (2016) · Zbl 1347.93255
[11] Hespanha, J., Uniform stability of switched linear systems: extensions of lasalle’s invariance principle, IEEE Transactions on Automatic Control, 49, 4, 470-482, (2004) · Zbl 1365.93348
[12] Hu, G.; Liu, M., Simple criteria for stability of two-dimensional linear systems, IEEE Transactions on Signal Processing, 53, 12, 4720-4723, (2005) · Zbl 1370.93161
[13] Jiang, B.; Shen, Q.; Shi, P., Neural-networked adaptive tracking control for switched nonlinear pure-feedback systems under arbitrary switching, Automatica, 61, 119-125, (2015) · Zbl 1327.93246
[14] Kaczorek, T., Two-dimensional linear systems, (1985), Springer Berlin · Zbl 0593.93031
[15] Kaczorek, T., Positive switched 2-D linear systems described by the Roesser models, European Journal of Control, 18, 3, 239-246, (2012) · Zbl 1264.93076
[16] Li, X.; Gao, H., Robust finite frequency \(\mathcal{H}_\infty\) filtering for uncertain 2-D systems: the FM model case, Automatica, 49, 8, 2446-2452, (2013) · Zbl 1364.93808
[17] Li, Z.; Gao, H.; Karimi, H., Stability analysis and \(\mathcal{H}_\infty\) controller synthesis of discrete-time switched systems with time delay, Systems & Control Letters, 66, 85-93, (2014) · Zbl 1288.93072
[18] Li, X.; Gao, H.; Wang, C., Generalized Kalman-yakubovich-Popov lemma for 2-D FMLSS model, IEEE Transactions on Automatic Control, 57, 12, 3090-3103, (2012) · Zbl 1369.93346
[19] Liu, H.; Zhou, T., Distributed state observer design for networked dynamic systems, IET Control Theory & Applications, 10, 9, 1001-1008, (2016)
[20] Lo, W.; Wang, L.; Li, B., Thermal transistor: heat flux switching and modulating, Journal of the Physical Society of Japan, 77, 5, 1-4, (2008)
[21] Mitsubori, K.; Saito, T., Dependent switched capacitor chaos generator and its synchronization, IEEE Transactions on Circuits and Systems (I), 44, 12, 1122-1128, (1997)
[22] Shaker, H.; Shaker, F., Lyapunov stability for continuous-time multidimensional nonlinear systems, Nonlinear Dynamics, 75, 4, 717-724, (2014) · Zbl 1283.93215
[23] Shaker, H.; Tahavori, M., Stability analysis for a class of discrete-time two-dimensional nonlinear systems, Multidimensional Systems and Signal Processing, 21, 3, 293-299, (2010) · Zbl 1202.93144
[24] Shi, S.; Fei, Z.; Li, J., Finite-time \(\mathcal{H}_\infty\) control of switched systems with mode-dependent average Dwell time, Journal of the Franklin Institute, 353, 1, 221-234, (2016) · Zbl 1395.93279
[25] Tse, C.; Bernardo, M., Complex behavior in switching power converters, Proceedings of The IEEE, 90, 5, 768-781, (2002)
[26] Wang, Z.; Liu, X., Robust stability of two-dimensional uncertain discrete systems, IEEE Signal Processing Letters, 10, 5, 133-136, (2003)
[27] Wang, Y.; Sun, X.; Zhao, J., Asynchronous \(\mathcal{H}_\infty\) control of switched delay systems with average Dwell time, Journal of the Franklin Institute, 349, 10, 3159-3169, (2012) · Zbl 1255.93049
[28] Wang, Y.; Zhao, J.; Jiang, B., Stabilization of a class of switched linear neutral systems under asynchronous switching, IEEE Transactions on Automatic Control, 58, 8, 2114-2119, (2013) · Zbl 1369.93511
[29] Wu, L.; Yang, R.; Su, X., Stability analysis and stabilization of 2-D switched systems under arbitrary and restricted switchings, Automatica, 59, 206-215, (2015) · Zbl 1326.93110
[30] Wu, L.; Yao, X.; Zheng, W., Generalized \(\mathcal{H}_2\) fault detection for two-dimensional Markovian jump systems, Automatica, 48, 8, 1471-1750, (2012) · Zbl 1268.93096
[31] Xiang, Z.; Huang, S., Stability analysis and stabilization of discrete-time 2D switched systems, Circuits, Systems and Signal Processing, 32, 1, 401-414, (2013)
[32] Xiang, W.; Xiao, J., \(\mathcal{H}_\infty\) finite-time control for switched nonlinear discrete-time systems with norm-bounded disturbance, Journal of the Franklin Institute, 348, 2, 331-352, (2011) · Zbl 1214.93043
[33] Yang, R.; Xie, L.; Zhang, C., Positive real control for uncertain two-dimensional systems, Automatica, 42, 9, 1507-1514, (2006) · Zbl 1128.93327
[34] Zhang, L.; Wang, S.; Karimi, H.; Jasra, A., Robust finite-time control of switched linear systems and application to a class of servomechanism systems, IEEE/ASME Transactions on Mechatronics, 20, 5, 2476-2485, (2015)
[35] Zhao, J.; Huang, J.; Hill, D., On stability, \(\ell_2\)-gain and \(\mathcal{H}_\infty\) control for switched systems, Automatica, 44, 5, 1220-1232, (2008) · Zbl 1283.93147
[36] Zhou, T., Coordinated one-step optimal distributed state prediction for a networked dynamical system, IEEE Transactions on Automatic Control, 58, 11, 2756-2771, (2013) · Zbl 1369.93681
[37] Zhou, T.; Zhang, Y., On the stability and robust stability of networked dynamic systems, IEEE Transactions on Automatic Control, 61, 6, 1595-1600, (2016) · Zbl 1359.93357
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.